# SDR SWIA2021062859127

- Difficulty date: May 20, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 501 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS501.00 FRAME LWR FLANGE AREA CORRODED AT STGR 25L      (C-CHECK RO 6/22/2021)    REMOVED CORROSION FROM FS501.00 FRAME, LWR FRAME AT STGR 25L REF. CRJ-900 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-31-23-101-001-A02. COMPLIED WITH REO REPAIR AND RESTORE FINISH REF REO 690-53-31-580 REV-- DATED: 2021-05-24, ALL STEPS COMPLIED WITH WITHIN LIMITS. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARE FOR FURTHER DETAILS.
